The pill got stuck in the abdomen, causing bleeding Patient Quang Nin, 67 years old, came to the clinic with abdominal pain, chest tightness and was tested for gastrointestinal foreign bodies.
On March 9, Doctor Nguyen Ngoc Chuoc, Bai Chay Hospital said that the patient had a foreign body in the digestive tract which was a tonic, causing esophagitis and gastrointestinal bleeding.
According to Dr. Chuck, this condition does not require intervention, just go home to observe the foreign body excreted through the stool. “The composition of the drug includes magnesium, calcium, kalium, vitamin B6 … which are difficult to dissolve even when we soak in water, leading to slippery,” the doctor said.
Currently, the patient is relieved of abdominal pain, taking medication for esophagitis and gastritis, and is advised on a reasonable diet.
Doctors recommend that elderly people often have impaired function of the digestive system, especially the digestive tract. Large particles are often difficult to dissolve, if caught, can cause esophagitis, gastritis, and severe abdominal pain.
Therefore, the elderly need to be careful in the process of eating and treating. When there are symptoms of suspicion of swallowing a foreign body